# SDR RAIA201702240001

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 38,671 hours, 22,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK IN ICING CONDITONS. PERFORMED AN OPS TEST OF ENGINE BLEED VALVES IAW AMM 36-11-05. NO FAULTS OR LEAKS FOUND. INSPECTED BLEED DUCTS IAW AMM 36-11-09, NO LEAKS FOUND AT THIS TIME.
